# SDR MTNA20240117001

- Difficulty date: January 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N758FX
- Make and model: Textrn 408
- Aircraft serial: 0014
- Aircraft time: 128 hours, 128 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Ice Vane Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED INSPECTION OF THE ICE VANE ACTUATOR MOUNT STRUCTURE FOR CRACKING. CRACK WAS FOUND ON THE #2 NACELLE UNDER THE RIGHT HAND SIDE OF THE ICE VANE ACTUATOR MOUNT. REMOVED THE #2 AFT LOWER COWLING AND WAS SENT FOR REPAIR. RECEIVED SERVICEABLE COWLING AND INSTALLED. PERFORMED GROUND RUNS. NO LEAKS NOTED AT THIS TIME. SUCCESSFUL OPS CHECK COMPLETED.
